# SDR WX0A2023011731701

- Difficulty date: January 16, 2023
- Submitted: January 17, 2023
- Operation: Air carrier
- Aircraft: N218NV
- Make and model: Airbus A320-214
- Aircraft serial: 1229
- Aircraft time: 53,102 hours, 32,963 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EPSU BATTERIES AT FIN LOCATION 11WL, 12WL, AND 13WL FAILED DURING EPSU BATTERY CAPACITY TEST. REQUIRE REPLACEMENT. / REMOVED AND REPLACED EPSU BATTERIES AT FIN LOCATION 11WL, 12WL, AND 13WL IAW AMM 33-51-38-000-002-A AND 33-51-38-400-002-A. OPS CHECK GOOD."
